# SDR DL72L981909

- Difficulty date: September 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH SEVERAL SMALL AREAS OF CORROSION AT THE S-26R LAP SPLICE BETWEEN FS 700 AND 720C.  THE CORRODED AREAS WERE LOCALLY CUT OUT AND LOCAL REPAIR     DOUBLERS WERE INSTALLED.  THE REPAIRS WERE ACCOMPLISHED PER ER/A 365577-14, REV C  DATA ANALYSIS WILL BE ACCOMPLISHED WITHIN 12 MONTHS OF THE REPAIR.
